On the limiting distribution of extremes

Novak, Serguei ORCID: https://orcid.org/0000-0001-7929-7641 (1998) On the limiting distribution of extremes. Siberian Adv. Math., 8 (2) . pp. 70-95. [Article]

Abstract

We suggest necessary and sufficient conditions for the "complete convergence" of a two-dimensional empirical point process of exceedances to a compound Poisson process.

Item Type: Article
Additional Information: Siberian Adv. Math., v. 8, No 2, 70–95.
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20507
Depositing User: Dr S.Y. Novak
Date Deposited: 12 Sep 2016 17:54
Last Modified: 14 Oct 2019 13:18
URI: https://eprints.mdx.ac.uk/id/eprint/20507

Actions (login required)

View Item View Item

Statistics

Downloads
Activity Overview
0Downloads
263Hits

Additional statistics are available via IRStats2.